Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2013, Volume 15, Number 4, Pages 77–90 (Mi svmo424)  

In Middle Volga Mathematical Society

Necessary conditions for topological conjugacy of 3-manifolds diffeomorphisms with orbits of heteroclinic tangency

E. A. Grines, O. V. Pochinka

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: In present paper we consider a class of 3-manifolds' diffeomorphisms with finite hyperbolic chain recurrent set and finite number of heteroclinic tangencies' orbits. We prove that necessary conditions for topological conjugacy of two diffeomorphisms from this class is a generalization of moduli of stability for analogous two dimensional diffeomorphisms.

Keywords: topological conjugacy, heteroclinic tangencies, moduli of stability

References: PDF file   HTML file
UDC: 517.9

Linking options:
  • http://mi.mathnet.ru/eng/svmo424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:18
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021